# SDR AALA202402051825

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 41,734 hours, 17,328 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN SIDE WINDOW WAS HARD TO CLOSE AND LOCK ON THE GROUND AND ON TAKEOFF THERE WAS LOUD AIRFLOW NOISE. CLEANED AND LUBRICATED CAPTAIN SIDE SLIDING WINDOW.
